# SDR UALA2011120906775

- Difficulty date: December 8, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 39,230 hours, 15,810 cycles
- Engine: Iae V2522A5
- System (JASC): 2530 · Buffet/Galleys
- Part: Light
- Condition: Inoperative
- Location: Coffeemaker
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B, P
- Precautionary procedure: H

## Discrepancy

AFT F/A DETECTED AN ELECTRICAL BURNING ODOR.  FOUND HOT PLATE ON, LIGHT WAS INOPERATIVE.  SHUTOFF PLATE AND PULLED CIRCUIT BREAKER, ODOR DISSIPATED.  REPLACED COFFEEMAKER AND RESET CIRCUIT BREAKER, OPS CHECKED OKAY.
